# SDR DL72W951603

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE-HALF INCH CRACK FOUND AT UPPER END OF VERT. WEB AT TORQUE BOX, RIGHT SIDE OF FS 1213.  FOUND AT D-2 LETTER CHECK.  REPAIRED PER MM 53-11-0 PG 832-833.
